UCL Discovery
UCL home » Library Services » Electronic resources » UCL Discovery

Continuous functions on products of compact Hausdorff spaces

Jayne, JE; Namioka, I; Rogers, CA; (2000) Continuous functions on products of compact Hausdorff spaces. Mathematika , 46 (2) 323 - 330. 10.1112/S0025579300007786. Green open access

[thumbnail of download5.pdf]
Preview
PDF
download5.pdf
Available under License : See the attached licence file.

Download (341kB)

Abstract

We investigated the spaces of continuous functions on countable products of compact Hausdorff spaces. Our main object here is to extend the discussion to arbitrary products of compact Hausdorff spaces. We prove the following theorems in Section 3.

Type: Article
Title: Continuous functions on products of compact Hausdorff spaces
Open access status: An open access version is available from UCL Discovery
DOI: 10.1112/S0025579300007786
Publisher version: http://dx.doi.org/10.1112/S0025579300007786
Language: English
Additional information: © 2000 Cambridge University Press
Keywords: Banach spaces, continuous, function, product, renorming, Space
UCL classification: UCL
UCL > Provost and Vice Provost Offices
UCL > Provost and Vice Provost Offices > UCL BEAMS
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences
UCL > Provost and Vice Provost Offices > UCL BEAMS > Faculty of Maths and Physical Sciences > Dept of Mathematics
URI: https://discovery.ucl.ac.uk/id/eprint/24724
Downloads since deposit
214Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item